Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

My son (10yrs,40kg)had high fever since last 4days. Initially had

User rating for this question
Very Good
Answered by

Pediatrician, Cardiology
Practicing since : 2006
Answered : 1750 Questions
Question
My son (10yrs,40kg)had high fever since last 4days. Initially had sore throat, fever comes with body ache. No vomiting, nausea, for last two days frequently and magnitude of fever increased. Fever goes up to 102 and comes after every 3hrs. I was scared with high fever so given half tablet of nimusilide. Fever went away but I am worried will it have adverse effect (given just half tablet), un
til this we were giving paracetamol. I am very sure now I am not going to give this.
Platelet count-206000,typhidot-negative,malaria negative
Posted Mon, 4 Dec 2017 in Child Health
 
 
Answered by Dr. Pradeep Kumar 37 minutes later
Brief Answer:
No need to worry, Avoid Nimesulide

Detailed Answer:
Hi

I have gone through the query and do understand your concern.
I won't get worried as this dose will not cause any harm.
I suggest you to avoid nimesulide. You can use ibuprofen or mefenemic acid to bring down the temperature as it is safer than nimesulide with less risk of liver damage.

I hope this helps.
Please let me know if you have any more questions.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor